# SDR SIMA201904098001

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522191015
- Condition: Out Of Limits
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT-OUT FRAME 22 AFT LOWER CORNER OUT OF LIMITS.-C/A-ACCOMPLISHED SERVICE DOOR CUTOUT FR22 REPAIR IAW ERS-EM-53MR-3728
